American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Konrad J. Swanepoel. Sets of unit vectors with small subset sums. Trans. Amer. Math. Soc. 368 (2016) 7153-7188.
Abstract, references, and article information   
View Article: PDF

[2] Dietrich Notbohm. Vector bundles over Davis-Januszkiewicz spaces with prescribed characteristic classes. Trans. Amer. Math. Soc. 364 (2012) 3217-3239.
Abstract, references, and article information   
View Article: PDF

[3] John P. Steinberger. An unavoidable set of $D$-reducible configurations. Trans. Amer. Math. Soc. 362 (2010) 6633-6661. MR 2678989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sabin Cautis and David M. Jackson. On Tutte's chromatic invariant. Trans. Amer. Math. Soc. 362 (2010) 491-507. MR 2550161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gábor Simonyi, Gábor Tardos and Sinisa T. Vrecica. Local chromatic number and distinguishing the strength of topological obstructions. Trans. Amer. Math. Soc. 361 (2009) 889-908. MR 2452828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ian Hodkinson and Yde Venema. Canonical varieties with no canonical axiomatisation. Trans. Amer. Math. Soc. 357 (2005) 4579-4605. MR 2156722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Matt DeVos, Luis Goddyn, Bojan Mohar, Dirk Vertigan and Xuding Zhu. Coloring-flow duality of embedded graphs. Trans. Amer. Math. Soc. 357 (2005) 3993-4016. MR 2159697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Igor Kriz. A correction to ``Equivariant cohomology and lower bounds for chromatic numbers''. Trans. Amer. Math. Soc. 352 (2000) 1951-1952. MR 1665335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Igor Kříž. Equivariant cohomology and lower bounds for chromatic numbers . Trans. Amer. Math. Soc. 333 (1992) 567-577. MR 1081939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Francesco Brenti. Expansions of chromatic polynomials and log-concavity . Trans. Amer. Math. Soc. 332 (1992) 729-756. MR 1069745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Nigel Ray. Umbral calculus, binomial enumeration and chromatic polynomials . Trans. Amer. Math. Soc. 309 (1988) 191-213. MR 957067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ph. G. Kolaitis, H. J. Prömel and B. L. Rothschild. $K\sb {l+1}$-free graphs: asymptotic structure and a $0$-$1$ law . Trans. Amer. Math. Soc. 303 (1987) 637-671. MR 902790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] N. Alon, P. Frankl and L. Lovász. The chromatic number of Kneser hypergraphs . Trans. Amer. Math. Soc. 298 (1986) 359-370. MR 857448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] William H. Wheeler. The first order theory of $N$-colorable graphs . Trans. Amer. Math. Soc. 250 (1979) 289-310. MR 530057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jacob Eli Goodman and Hironori Onishi. Even triangulations of $S\sp{3}$ and the coloring of graphs . Trans. Amer. Math. Soc. 246 (1978) 501-510. MR 515556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Tom Brylawski. The broken-circuit complex . Trans. Amer. Math. Soc. 234 (1977) 417-433. MR 468931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] S. A. Burr, P. Erdős and J. H. Spencer. Ramsey theorems for multiple copies of graphs . Trans. Amer. Math. Soc. 209 (1975) 87-99. MR 0409255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] T. D. Parsons. Ramsey graphs and block designs. I . Trans. Amer. Math. Soc. 209 (1975) 33-44. MR 0396317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Michael O. Albertson and Herbert S. Wilf. Boundary values in the four color problem . Trans. Amer. Math. Soc. 181 (1973) 471-482. MR 0319794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Lee W. Johnson. Upper bounds for vertex degrees of planar $5$-chromatic graphs . Trans. Amer. Math. Soc. 181 (1973) 53-59. MR 0321780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia